# SDR SIMA20230131001

- Difficulty date: January 31, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Rh Outbd Floor S
- Component: Panel Support
- Component part number: 17086181005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 R/H OUTBD FLOOR SUPPORT IS CORRODED AT FR 89. (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH OUTBD FLOOR SUPPORT AT FR 89 AREA IAW EMB-175 SRM 51-40-08.
